Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Trigger -bottoming out.
    avatar
    Demons2011 posted:
    The most difficult season.
    Reply
     
    avatar
    Demons2011 replied to chez1's response:
    It's been like the photo for about three days, supposed to change no later than Wednesday; of course the temp is supposed to bottom out as well, something like -25 C with blustery winds 20 Km plus. The visibility has been about 1/2 a Km. This kind of conditions has always been when my depression is at it's most merciless.

    Glad you getting to the base issues. Thanks for the hugs, you know how much they help.
     
    avatar
    Demons2011 replied to chez1's response:
    Thanks Chez1 - looking at the screen - nothing left to say. Don't feel like I belong anywhere. Scaring myself. Considering a hotline.
     
    avatar
    Demons2011 replied to Demons2011's response:
    Chez1, thunderstorm playing havoc with wireless connection. Yes, we get them at this time year as well. Usually comes with lot's of snow. Not this time temps are still high, but allowing the fog to play hell on our souls. Too many shadow men looking back tonight.
     
    avatar
    Demons2011 replied to chez1's response:
    Ah lass, thanks for the shield. It was much needed. I got through the night. Sorry if I caused you any concern. It was just about impossible to stay on this hotel wi-fi last night. Lighting was causing too many conflicts / interruptions. I've been working out of town for the last seven weeks. Guess that was part of what was getting to me, that and the last four days of gloom. I have only been at home for the weekends Also, I'm guessing I am missing my therapy dog. Wylie, may not be trained as a therapy dog, but he is mine. Not to mention, everyone being sick and not getting together since Christmas.
    I have noticed an increase in alcohol consumption, not a lot but more than most months. So that could be an additional triggering item.

    Any way, I'm still standing, battered and beaten but not broken. <3
     
    avatar
    niteflier replied to Demons2011's response:
    Hey D, trying to catch up in 15 minutes with all. have to get up early to get partner to physical therapy. did you know that you can talk to your doctor with regards to having Wylie designated as a therapy dog for you? I have heard it can be done, but I am not sure what states are more strict than others. Wylie is your comfidant, friend and family.......he should be with you always. Just a thought and something you might want to look into. (((((Hugs))))
    nf
    Niteflier

    Perhaps the Animal Spirit is so great that one day it may inspire compassion in the human heart. Nan Sea Love



    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.